Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Deformations of geodesic fields


Authors: Herman Gluck and David Singer
Journal: Bull. Amer. Math. Soc. 82 (1976), 571-574
MSC (1970): Primary 53C20
MathSciNet review: 0415538
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C20

Retrieve articles in all journals with MSC (1970): 53C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14107-9
PII: S 0002-9904(1976)14107-9